MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*55MM LINEAR CUTTER; STAPLE, IMPLANTABLE
Model Number TLC55
Medical Device Problem Codes Failure to Form Staple (2579); Difficult to Open or Close (2921); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2023.Batch #: unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Additional information was requested, and the following was received: 1.Were there any issues with staple formation? it was stated that the staples were placed irregularly, and bleeding was encountered on the welded line for this reason.2.Was the staple line complete? after controlling the bleeding, the resection was completed with another cartridge.3.What was the shape of the staples (b-formation, irregular, legs straight)? irregular legs.4.How was the bleeding controlled? with electrosurgical products.5.How much blood was lost (ml)? there was no active bleeding, a very small amount of about 5-10 ml.6.Did the patient require a transfusion? no.7.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? there was no negative problem in the post-op process.8.What is the most current patient health status and condition? discharged without any problem.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It has been reported that the jaw part of the stapler does not close easily during the application and that after each firing, there is bleeding in the tissue and openings in a certain line of the tissue.There were no patient consequences.Procedure: unknown.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key16494680
Report Number3005075853-2023-01318
Device Sequence Number6536419
Product Code GDW
UDI-Device Identifier10705036013204
UDI-Public10705036013204
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberTLC55
Device Catalogue NumberTLC55
Device Lot Number350A54
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date03/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown